# SDR C2XA00IA103

- Difficulty date: April 17, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14522460007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM BUTT STRAP WAS FOUD TO BE CORRODED FROM FRAME 15 TO FRAME 18.  MAINTENANCE REPAIRED THE AFFECTED SECTION OF FLOOR BEAM IAW CONTINENTAL EXPRESS ENGINEEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01123, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
